# SDR REXA2012082101281

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N8646A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7646
- Aircraft time: 22,721 hours, 20,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED BATTERY IAW AMM 25-60-00.  OPS CHECKED GOOD, OK FOR SERVICE.
